Lipitor

goldyJanuary 18, 2006

Anyone been on lipitor for over a year?Any problems ?if so what did the doctor do next?

Thank you for reporting this comment. Undo
cheerful1_gw

My husband has been on it for about 2 years. He is experiencing some muscle problems, but the doctor is just monitoring it now. He also has bloodwork done every 6 months to check for potential problems. So far, so good.

    Bookmark   January 18, 2006 at 2:35PM
Thank you for reporting this comment. Undo
tree_oracle

It's important that you get the blood work done that cheerful alluded to. Lipitor can cause liver toxicity in some people and this is detected by checking the level of two enzymes abbreviated ALT and AST. The amounts of these enzymes produced by your liver are elevated significantly when the liver has been injured.
Lipitor is far more helpful than harmful in most people so don't read too much into the liver tox thing. Tylenol is just as toxic to your liver if not more so.

    Bookmark   January 18, 2006 at 8:37PM
Thank you for reporting this comment. Undo
goldy

Thanks you guys made me feel better.I guess I can wait now because my next visit is a whole month from now.

    Bookmark   January 18, 2006 at 8:55PM
Thank you for reporting this comment. Undo
devorah

I have been taking it for years. My doctor always asks me about leg cramps but I always say "I have fibromyalgia, how would I know the difference?" My husband just started on Lipitor about 6 months ago and he has aching in his legs. His doctor told him to go off the medicine for a couple of weeks and see what happens.

    Bookmark   January 19, 2006 at 12:08AM
Thank you for reporting this comment. Undo
goldy

I have been on it for almost a year.No problem.Now my leg aches.Just one leg.I hope that's all the problem and nothing else.I worry because my father had a brain tumor and it started with the pain in the legs.They took blood pressure readings of my legs and exrays and found nothing .I guess I just wanted to talk to someone about it.

    Bookmark   January 19, 2006 at 10:27AM
Thank you for reporting this comment. Undo
devorah

I talked with someone today who is on Lipitor and has leg cramps. Her doctor told her to drink quinine water.

By the way, I find it helps with my leg cramps to bathe in Epsom salts. QFC (Kroger) has a 2/1 sale this week

    Bookmark   January 20, 2006 at 5:25PM
Thank you for reporting this comment. Undo
lee676

I use Lipitor, haven't noticed leg cramps or other side effects. If you have trouble, ask your doctor to halve the dose. I was able to change from 40 to 20mg/day whilst maintaining the same cholesterol levels.

    Bookmark   January 21, 2006 at 9:00AM
Thank you for reporting this comment. Undo
Emma4245

Lipitor Online - pill24.org I received the order and it was on time and the pills work great.

Here is a link that might be useful: Order Lipitor

    Bookmark   June 3, 2012 at 1:16PM
Thank you for reporting this comment. Undo
emma

Every one is different when it comes to side effects. I have side effects with every drug I have tried. I am usually in the 1 to 5% range, on most of them. I had severe pain in my lower back when on lipitor, felt like someone was sticking an icepick in my back. My SD had surgery because she had pains like that on the same drug. I know another man who had the same pain while taking statins. The doctor said it doesn't cause pain like that, just muscle weakness. Well then, why does the pain go away on all of us when we stop taking it???? I have a neighbor that has been on statins for a long time and is in a wheel chair. His doctor dismissed him, when he found a new one, she took him off the statins and he is now walking, no wheel chair. You have to be very careful when taking preventative meds especially statins, they can cripple or kill you. My Mom had high chloresteral, didn't take statins and died at 97.

    Bookmark   June 3, 2012 at 6:42PM
Thank you for reporting this comment. Undo
bulldinkie

My brothernlaw was on it got up one morninghe was hemoraging from his butt.so bad they rushed him to the hospital they would give him a pint of blood as fast as they were giving it to him it was comming out his butt.He made it but it was so bad they said hes gonna die,he didnt they said it looked like a murder scene at his house so much blood.They said it was the lipitor.

    Bookmark   July 5, 2012 at 7:58AM
Sign Up to comment
More Discussions
Suggest a remedy for chapped hand and breaking of nails
I am a working lady and my work is mostly on computer....
kalifa
band aids
My dermatologist introduced me to Coverlet bandages....
shuffles_gw
Generic Advair?
It is so expensive and my insurance doesn't cover any...
wertach zone 7-B SC
incisional hernia
Have you had hernia surgery with mesh placed? I am...
sasha7
Vitamin D makes my hip ache.....
Has anyone had this to happen? When I try to research...
lovemrmewey
© 2015 Houzz Inc. Houzz® The new way to design your home™